# SDR NACA2019082100114

- Difficulty date: August 21, 2019
- Submitted: September 11, 2019
- Operation: Air carrier
- Aircraft: N360WA
- Make and model: Boeing 737301
- Aircraft serial: 23553
- Aircraft time: 60,262 hours, 44,882 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE THE AEI DOUBLER & STIFFENERS AT BS706 RBL24.82 TO ACCOMPLISH AD2016-13-11 PARAGRAPH (G)(2).  REMOVED THE AEI DOUBLER AND STIFFENERS AT BS 706 RBL 24.82 TO ACCOMPLISH AD 2016-13-11 PARAGRAPH (G)(2). BS 706 RBL 24.82 REPAIRED IAW AEI EO 8058 REV A AND REF DWG AE 6201 REV C. REFER TO FAA FORM 8110-3. REFER TO AMOC 790-19-8966
